# SDR REXA2022012700171

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retaining Clip
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER CENTER FS 327. CLIP IS CORRODED P/N: 601R318058-1.
"LOCATED AND DRILLED NEW CLIP, P/N 601R 318058-1 IAW CRJ 900 SRM
51-40-11-001-A01. INSTALLED NEW CLIP IAW CRJ 900 SRM           
51-42-06-001-A01, REV38 7/25/21.                               
WVAC EMP STAMP #
